Advertisement

Results in Mathematics

, Volume 37, Issue 1–2, pp 56–83 | Cite as

Perturbations of the Half-Linear Euler Differential Equation

  • Á. Elbert
  • A. Schneider
Article

Abstract

Oscillation/nonoscillation properties of the perturbed half-linear Euler differential equation in the critical case are investigated. Strong connections are found between these half-linear differential equations and some linear differential equations, whose coefficient is the perturbation itself. In addition if the solutions of the corresponding linear differential equation satisfy two integral inequalities, then the asymptotic form of the solutions of the half-linear differential equation is established. Examples are given for the latter case.

Keywords

Differential Equation Riccati Equation Linear Differential Equation Order Differential Equation Integral Inequality 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. E82.
    Á. Elbert, Oscillation and nono s dilation theorems for some nonlinear ordinary differential equations, Ordinary and Partial Differential Equations (Dundee, 1982), Lecture Notes in Mathematics, vol. 964, Springer, Berlin — Heidelberg — New York, 1982, pp. 187–212.Google Scholar
  2. E.
    Á. Elbert, Asymptotic behaviour of autonomous half-linear differential systems on the plane, Studia Sci. Math. Hungar. 19 (1984), 447–464.MathSciNetzbMATHGoogle Scholar
  3. E84.
    Á. Elbert, Generalized Riccati equation for half-linear second order differential equations, Differential and Integral Equations: Qualitative Theory. Colloq. Math. Soc. J. Bolyai, vol. 47, 1984, pp. 227–249.Google Scholar
  4. E87.
    Á. Elbert, Qualitative Theory of Half-linear Differential Equations, Dissertation for Doctoral Degree, 1987. (Hungarian)Google Scholar
  5. EK.
    Á. Elbert and T. Kusano, Principal solutions of non-oscillatory half-linear differential equations, Advances in Mathematical Sciences and Applications 8 (1998), 745–759.MathSciNetzbMATHGoogle Scholar
  6. Hart52.
    Ph. Hartman, On nonoscillatory linear differential equations of second order, Amer. J. Math. 74 (1952), 389–400.MathSciNetCrossRefGoogle Scholar
  7. Hart.
    Ph. Hartman, Ordinary Differential Equations (2nd edit.), Birkhäuser, Boston — Basel — Stuttgart, 1982.Google Scholar
  8. HW.
    Ph. Hartman and A. Wintner, On the asignment of asymptotic values for the solutions of linear differential equations of second order, Amer. J. Math. 77 (1955), 475–483.MathSciNetCrossRefGoogle Scholar
  9. H48.
    E. Hille, Nonoscillation theorems, Trans. Amer. Math. Soc. 64 (1948), 234–252.MathSciNetCrossRefGoogle Scholar
  10. M.
    J. D. Mirzov, Principal and nonprincipal solutions of a nonlinear system, Proceedings of I.N. Vekua Institute of Applied Mathematics (Tbilissi State University) 31 (1988), 100–117. (Russian)MathSciNetzbMATHGoogle Scholar
  11. W49.
    A. Wintner, A criterion of oscillatory stability, Quart. Appl. Math. 7 (1949), 115–117.MathSciNetzbMATHGoogle Scholar
  12. W51.
    A. Wintner, On the nonexistence of conjugate points, Amer. J. Maths 73 (1951), 368–380.CrossRefGoogle Scholar

Copyright information

© Birkhäuser Verlag, Basel 2000

Authors and Affiliations

  • Á. Elbert
    • 1
  • A. Schneider
    • 2
  1. 1.Budapest/Ungarn
  2. 2.Fachbereich MathematikUniversität DortmundDortmund

Personalised recommendations